



15:00-15:15 (CEST) / 07:00-07:15am (MDT)

Welcome by the congress presidents: Nicole Culos-Reed & Miriam Götte

15:15-16:15 (CEST) / 07:15-08:15am (MDT) SESSION 1: State of the Art, part 1 (Invited Talks)

Chair: Carolina Chamorro Vina & Patrick van der Torre

1) Sabine Kesting: Exercise programs during treatment for hemato-oncological diseases - Why are supervised interventions necessary early after diagnosis?

2) Martin Kaj Friedh: Psychosocial empowerment through peer involvement in exercise programs

3) Maxime Caru: Cardiorespiratory fitness in patients and survivors

----- 15 min BREAK ------

16:30-17:15 (CEST) / 08:30-09:15am (MDT)

SESSION 2: Opportunities and challenges of web-based physical activity programs (Abstract Talks)

Chair: Jennifer Brunet & Joachim Wiskemann

1) Shaelene Standing: Lessons learned from innovating the Pediatric cancer patients and survivors Engaging in Exercise for 2) Helena <u>Koine</u>: Adoption of an active lifestyle post cancer treatment - Development and efficiency of a behavioural, web-

based intervention

3) Lucia Longo: Reh-play project: the italian rehabilitation website for children and adolescents affected by oncoematological diseases in the pandemic COVID-19 context

----- 15 min BREAK ------

17:30-18:10 (CEST) / 09:30-10:10am (MDT) **KEY NOTE TALK 1**

Jesper Frank Christensen: Immune Response to Exercise: Therapeutic Potential (and Limitations) in Cancer Treatment

----- 20 min BREAK ------

18:30-19:15 (CEST) / 10:30-11:15am (MDT)

SESSION 3: Implementation of physical activity programs in different settings and countries (Abstract Talks)

Chair: Melanie Keats & Miriam Götte

Manuel <u>Ester</u>: Implementation of a low-cost, high impact pediatric exercise oncology program in Tanzania
Alice <u>Francisco</u>: Implementation of a pediatric exercise oncology program in Brazil: Maple Kids Experience
Ronja <u>Beller</u>: Implementation of an exercise program for advanced pediatric cancer patients

----- 15 min BREAK ------

19:30-20:15 (CEST) / 11:30am-12:15pm (MDT) SESSION 4: Current topics 1 (Poster Talks)

Chair: Katharina Eckert & Freerk Baumann

1) Anna <u>Vogelsang</u>: The potential of Ambulatory Assessment for Exercise Oncology 2) Dominik <u>Gaser</u>: Impact of the COVID-19 pandemic on the availability of exercise programs in pediatric oncology: A survey of providers in Germany

3) Lynn Tanner: Factors Related to Rehabilitation Adherence in Childhood Cancer: A Review

 4) Floortje <u>Engels</u>: Maximal Activity; health care program for children with cancer during hospitalization
5) Carolin <u>Ohnmacht</u>: Assessing the physical activity behaviour of parents whose children have cancer before and during intensive cancer treatment

----- 15 min BREAK ------

20:30-22:30 (CEST) / 12:30-02:30pm (MDT)

Social gathering + discussion (link will be posted on the homepage on Thursday)







_ _ _ _ _ _ _ _ _ _ _ _

15:00-16:00 (CEST) / 07:00-08:00am (MDT) SESSION 5: State of the Art, part 2 (Invited Talks) Chair: David Mizrahi & Vanessa Oschwald

1) Christina Schindera: The burden of cardiovascular disease in childhood cancer survivors, its prevention and management 2) Amanda <u>Wurz</u>: Training to support physical activity delivery in pediatric oncology

----- 15 min BREAK ------

16:15-17:05 (CEST) / 08:15-09:05am (MDT) SESSION 6: Current topics 2 (Poster Talks)

Chair: Corina Rueegg & Francesca Lanfranconi

1) Maxime Caru: A Review to Map the Evidence of Physical Activity Interventions in Post-Treatment Adolescent and Young Adult Cancer Survivors

2) Rachael Keating: Dancing can improve perceived psychosocial wellbeing and coping during in-patient admissions on a

2) Rachael <u>Keating</u>: Dancing can improve perceived psychosocial wellbeing and coping during in-patient damissions on a paediatric cancer ward
3) Elias <u>Dreismickenbecker</u>: Get Strong to Fight Childhood Cancer: An Exercise Intervention for Children and Adolescents Undergoing Anti-Cancer Treatment (FORTEe)
4) Clémentine <u>Bischoff</u>: Preventing sensory and motor dysfunctions in children receiving neurotoxic chemotherapy – overview of the current therapy options and study protocol of the PrepAIR randomized controlled multi-center trial 5) Brooke <u>Kohler</u>: Therapeutic exercise in children diagnosed with solid tumors: a scoping review
6) Sarah <u>Otten</u>: Sensorimotor training-therapeutic potentials and a child-specific training concept for pediatric cancer patients

----- 15 min BREAK ------

17:20-18:00 (CEST) / 09:20-10:00am (MDT) **KEY NOTE TALK 2**

Donald J. Mabbott: Brain development and physical exercise in pediatric patients with CNS tumors

----- 15 min BREAK ------

18:15-19:10 (CEST) / 10:15-11:10am (MDT)

SESSION 7: Physical performance limitations and effects of exercise (Abstract Talks)

Chair: Regine Söntgerath & Anna-Maria Goebel

Miek <u>Hornikx</u>: Exercise tolerance and physical activity short after intensive treatment in patients with childhood cancer
M. <u>Burghard</u>: Maximal cardiac output and cardiorespiratory fitness in young cancer survivors
Peter <u>Weeber</u>: A bout of high-intensity interval training (HIIT) in children and adolescents during acute cancer treatment – A

feasibility study

4) Wei Deng: Effect of physical activity on psychosocial health among adult survivors of childhood cancer - The SURfit study

----- 15 min BREAK ------

19:25-20:10 (CEST) / 11:25am-12:10pm (MDT) SESSION 8: Implementation approaches and networks (Abstract Talks)

Chair: Sabine Kesting & Nicole Culos-Reed

1) Sarah <u>Grimshaw</u>: Promoting positive physical activity behaviours in children and adolescents undergoing acute cancer treatment: feasibility of the CanMOVE intervention

2) Gabriele Gauß: Network ActiveOncoKids as a national implementation approach for exercise as usual care in pediatric and adolescent oncology

3) Emma McLaughlin: . Moving the international Pediatric Oncology Exercise Guidelines (iPOEG) forward: where do we go from here?

